Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 231, NWS Kansas City, MO

July 27, 2008Randolph County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 27, 2008, 9:44 PM CDT for Randolph County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2008, 9:44 PM CDT (02:44 UTC)
Expired
Jul 27, 2008, 10:30 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

County Randolph County, MO

The radar

The St Louis radar (KLSX), 162 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 5:27 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.7 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3966 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3966 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1513 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 280244
SVREAX
MOC175-280330-
/O.NEW.KEAX.SV.W.0231.080728T0244Z-080728T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
944 PM CDT SUN JUL 27 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 1030 PM CDT

* AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MOBERLY...AND MOVING SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLARK BY 950 PM CDT.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.

THIS STORM CONTINUED TO EXHIBITED SOME WEAK ROTATION. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT 
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE 
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT 
OR SMALL INTERIOR ROOM.

LAT...LON 3925 9231 3924 9232 3926 9246 3954 9249
      3956 9231
TIME...MOT...LOC 0244Z 331DEG 34KT 3937 9236

$$

BOOKBINDER
3 follow-up statements
000 
WWUS53 KEAX 280307
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1007 PM CDT SUN JUL 27 2008

MOC175-280330-
/O.CON.KEAX.SV.W.0231.000000T0000Z-080728T0330Z/
RANDOLPH MO-
1007 PM CDT SUN JUL 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
RANDOLPH COUNTY UNTIL 1030 PM CDT...

AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CAIRO...OR 5 MILES NORTH OF MOBERLY...MOVING SOUTHEAST
AT 34 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHEAST OF CLARK BY 1030 PM CDT.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3925 9231 3924 9232 3926 9246 3954 9249
      3956 9231
TIME...MOT...LOC 0307Z 316DEG 29KT 3949 9242

$$

NRR
000 
WWUS53 KEAX 280313
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1013 PM CDT SUN JUL 27 2008

MOC175-280330-
/O.CON.KEAX.SV.W.0231.000000T0000Z-080728T0330Z/
RANDOLPH MO-
1013 PM CDT SUN JUL 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
RANDOLPH COUNTY UNTIL 1030 PM CDT...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MOBERLY...MOVING SOUTHEAST AT 39 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLARK BY 1025 PM CDT.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3925 9231 3924 9232 3926 9246 3954 9249
      3956 9231
TIME...MOT...LOC 0313Z 323DEG 34KT 3939 9237

$$

NRR
000 
WWUS53 KEAX 280326
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1024 PM CDT SUN JUL 27 2008

MOC175-280334-
/O.EXP.KEAX.SV.W.0231.000000T0000Z-080728T0330Z/
RANDOLPH MO-
1024 PM CDT SUN JUL 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RANDOLPH COUNTY WILL
EXPIRE AT 1030 PM CDT...

AT 1020 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING WILL MOVE OUT OF THE AREA 
AT AROUND 1030 PM. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL 
BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3925 9231 3924 9232 3926 9246 3954 9249
      3956 9231
TIME...MOT...LOC 0324Z 323DEG 34KT 3931 9229

$$

NRR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:30 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 27, 6:30 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 PM CDT SUN JUL 27 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

/339 PM CDT SUN JUL 27 2008/
SHORT TERM (TONIGHT-TUESDAY NIGHT)....

LARGE MCV CIRCULATION CONTINUES TO TRACK ACROSS SRN MINNESOTA LAST
AFTERNOON...PRECEDED BY A REJUVENATING MCS OVER NRN IA. OUTFLOW
BOUNDARY EXTENDING WEST OF THIS SYSTEM AND ASSOCIATED LOW LEVEL
CONFLUENCE ZONE REMAINS THE FOCUS FOR A SECONDARY THUNDERSTORM
COMPLEX THIS AFTERNOON.

RECENT VISIBLE IMAGERY FINALLY INDICATING CUMULUS DEVELOPMENT ALONG
INSTABILITY AXIS RUNNING ROUGHLY ALONG THE IA/NEB...FEATURING
DEWPOINTS WHICH HAVE AGAIN CLIMBED SHARPLY IN THE PAST TWO
HOURS...BACK INTO THE MID 70S. AIRMASS ALOFT IS ALSO UNSTABLE IN
THIS SAME REGION...AND PATCHY BENIGN ACCAS OVER ERN NEB HAD ERUPTED
INTO TWO ELEVATED CELLS ACROSS PAGE IA/NODAWAY MO COUNTIES. ALTHOUGH
THESE ROGUE CELLS HAVE ALL BUT DISSIPATED...THEY INDICATE THE
PRESENCE OF A CONDITIONALLY UNSTABLE AIRMASS THAT IS NOT YET CAPPED
OVER THE REGION.

AT THIS POINT...THE QUESTION IS NOT SO MUCH IF THE MUCH ADVERTISED
FORWARD PROPAGATING MCS WILL DEVELOP...BUT WHERE IT WILL TRACK.
DESPITE THE OVERALL E-SE MOTION THAT HAS BEEN OBSERVED SINCE
DAYBREAK...STILL PREFER NAM-WRF SOLUTION AS CONVECTION BECOMES
ROOTED IN THE BOUNDARY LAYER OVER THE NEXT SEVERAL HOURS. LIKE
YESTERDAYS COMPLEX ACROSS KANSAS...SURFACE BASED CONVECTION SHOULD
TEND TO PROPAGATE TOWARD THE SSE...FEEDING OFF THE INSTABILITY AXIS
AND RICH LOW LEVEL MOISTURE PRESENT OVER WRN IA/MO. THIS WOULD TEND
TO YIELD A MORE SOUTHERLY TURN TO THE SYSTEM WITH TIME...BRINGING
THE THREAT OF INTENSE CONVECTION TO THE NORTHEAST THIRD OF THE CWA
THIS EVENING.

BOTH A SEVERE AND FLASH FLOOD THREAT WILL ACCOMPANY THIS SYSTEM.
SEASONABLY STRONG NWRLY MID LEVEL FLOW CONTINUE ATOP BACKED SSE LOW
LEVEL WINDS...RESULTING IN VERY FAVORABLE DEEP LAYER SHEAR. THUS...
AN ATTENDANT DAMAGING WIND THREAT AND MARGINALLY SEVERE HAIL MAY
ACCOMPANY THE LEADING SURGE OF THIS ACTIVITY INTO THE EVENING HOURS
ACROSS NORTH CENTRAL/NORTHEAST MISSOURI INTO ADJACENT LSX/DVN CWAS.
OF GREATER CONCERN HOWEVER IS THE NW-SE STATIONARY FRONT/OUTFLOW
BOUNDARY THAT WILL BE REINFORCED BY THIS CONVECTION OVERNIGHT. AS
25-30 KNOT SW LOW LEVEL JET T-BONES THIS BOUNDARY...REPEATED
DEVELOPMENT COULD OCCUR WELL UPSTREAM...RESULTING IN PROLONGED HEAVY
RAINFALL ACROSS AREAS THAT CERTAINLY DO NOT NEED IT. PRECIPITABLE
WATERS CONTINUE TO INCREASE AS RICH TROPICAL LOW LEVEL MOISTURE IS
OVERTOPPED BY DOLLYS REMNANTS...WITH PWATS > 1.60 INCHES.  WILL BE
ISSUING A FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST
MISSOURI...EFFECTIVE FROM 9 PM THROUGH 9 AM TOMORROW.

FOR TOMORROW...HIGH AMPLITUDE/SMALL WAVELENGTH RIDGE WILL BUILD
OVERHEAD...YIELDING 850MB TEMPS OF 25-26C OVER WRN MO/ERN KS.
ASSUMING NO CONTAMINATION FROM TONIGHTS ACTIVITY TO THE
NORTHEAST...TEMPS SHOULD REACH THE UPPER 90S EASILY WITH 70F-ISH
DEWPOINTS YIELDING ADVISORY CRITERIA HEAT INDICES. ADVISORY WILL RUN
SW OF A LINE FROM TARKIO TO CAMERON...SOUTH TO CLINTON.

NEXT ISSUE ON THE AGENDA IS GOOD OL DOLLY. HER REMNANTS CONTINUE TO
SLOWLY RIDE UP THE SRN FRONT RANGE...AND WILL LIFT ACROSS KANSAS
INTO NRN MO TUESDAY/TUESDAY NIGHT. THIS WILL BREAK THE ONE-DAY HEAT
WAVE...BUT RESULT IN PROLIFIC PRECIPITATION PRODUCTION THE
DOWNSHEAR...IMPACTING MUCH OF THE CWA TUESDAY/TUESDAY NIGHT. MORE ON
THIS LATER...

BOOKBINDER

MEDIUM RANGE (WEDNESDAY-SUNDAY)

THE MEDIUM RANGE MODEL SOLUTIONS HAVE COME INTO MUCH BETTER
AGREEMENT WITH THE HANDLING OF HURRICANE DOLLY REMNANTS BY MID WEEK.
ALTHOUGH THE MODELS EXHIBIT RATHER SIMILAR TRACKS WITH THIS RESIDUAL
MOISTURE...STILL NOT ENTIRELY CONFIDENT THAT THE PLACEMENT OR TIMING
IS PRECISE JUST YET. BUT STAYING ON THE SAME PAGE AS THE MEDIUM
RANGE MODELS...KEPT MORE FAVORABLE PRECIPITATION CHANCES ACROSS THE
SOUTHERN AND EASTERN FORECAST SECTIONS INTO WEDNESDAY BEFORE THE
SHORTWAVE IS FORECAST TO MOVE OUT OF THE AREA.

PAST WEDNESDAY...WENT WITH SLIGHT PRECIPITATION CHANCES OR LESS. THE
MAIN CONCERN FOR LATER IN THE WEEK IS WITH SHORTWAVE ACTIVITY IN THE
NORTHWEST FLOW...MAYBE SETTING OFF A COUPLE ROUNDS OF SHOWERS AND
THUNDERSTORMS ACROSS THE DAKOTAS/EASTERN NEBRASKA/IOWA REGION. THIS
ACTIVITY WOULD TEND TO PROGRESS SOUTHEAST WITH THE POTENTIAL TO
REACH PORTIONS OF MISSOURI. WILL WAIT TO GET SPECIFIC WITH ANY OF
THESE SHORTWAVES UNTIL THERE IS BETTER MODEL CONSISTENCY AND THAT
TIMEFRAME GETS A BIT CLOSER.

THE UPPER RIDGE OVER THE SOUTHWEST AND PLAINS REGION WILL EXPAND
EASTWARD LATER THIS WEEK. CLOUD COVER IS ANTICIPATED TO LIMIT
TEMPERATURES ON WEDNESDAY...BEFORE THE BUILDING RIDGE WILL BRING
SUMMER HEAT BACK TO THE AREA BY THE LATTER PARTS OF THIS WEEK AND
INTO NEXT WEEKEND.

STOFLET

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED THROUGH THE 00Z TAF CYCLE. CLEAR
SKIES SHOULD PERSIST FOR MUCH OF THE PERIOD...OUTSIDE OF SOME
SCATTERED MID LEVEL CLOUDS POSSIBLY DURING THE EARLY MORNING HOURS
MONDAY. WINDS WILL MAINTAIN A PREVAILING SOUTHERLY COMPONENT AND
SHOULD REMAIN AT OR BELOW 10KTS. A SEVERE MESOSCALE CONVECTIVE
SYSTEM IS DEVELOPING FROM SOUTH CENTRAL/SOUTHEASTERN IOWA INTO
NORTHEASTERN MISSOURI EARLY THIS EVENING...HOWEVER THIS SYSTEM WILL
REMAIN WELL EAST OF THE TERMINALS.

STOFLET

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON MONDAY TO 7 PM MONDAY FOR MOZ001-MOZ011-
     MOZ012-MOZ020-MOZ021-MOZ028-MOZ029-MOZ030-MOZ037-MOZ038-
     MOZ043-MOZ044-MOZ053-MOZ054.

     FLASH FLOOD WATCH FROM 9 PM SUNDAY TO 10 AM MONDAY FOR MOZ006-
     MOZ007-MOZ008-MOZ015-MOZ016-MOZ017-MOZ024-MOZ025.

KS...HEAT ADVISORY FROM NOON MONDAY TO 7 PM MONDAY FOR KSZ025-KSZ057-
     KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Jul 27, 7:02 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT SUN JUL 27 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
702 PM CDT SUN JUL 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A THUNDERSTORM COMPLEX THAT DEVELOPED OVER SOUTH CENTRAL IOWA LATE
SUNDAY AFTERNOON WILL CONTINUE TO MOVE ACROSS NORTH CENTRAL AND
NORTHEAST MISSOURI THIS EVENING. THERE IS THE POTENTIAL FOR THESE
STORMS TO BE SEVERE...WITH THREATS FOR DAMAGING STRAIGHT-LINE WINDS
GREATER THAN 70 MPH...AS WELL AS LARGE HAIL...AND ISOLATED TORNADOES.
THE SEVERE THREAT WILL MAINLY BE ALONG AND EAST OF A BETHANY TO
MARSHALL LINE DURING THE EVENING HOURS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL IOWA
THIS EVENING AND HEAD SOUTH SOUTHEAST TONIGHT. THE MAIN THREAT WITH
THESE STORMS BY LATE THIS EVENING AND THROUGH THE OVERNIGHT HOURS
WILL BE HEAVY RAINFALL. THEREFORE A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR PORTIONS OF NORTH CENTRAL MISSOURI TONIGHT INTO MONDAY
MORNING...GENERALLY ALONG AND NORTH OF A TRENTON TO MACON LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FOR MONDAY...INCREASING HEAT AND HIGH HUMIDITY WILL ALLOW HEAT INDEX
VALUES TO RANGE FROM 105 TO 110 DEGREES ACROSS FAR EASTERN KANSAS AND
WESTERN MISSOURI. A HEAT ADVISORY HAS BEEN ISSUED FOR MONDAY
AFTERNOON...GENERALLY ALONG AND SOUTHWEST OF A MARYVILLE TO MARSHALL
LINE...INCLUDING THE KANSAS CITY METROPOLITAN AREA.

A CHANCE OF THUNDERSTORMS WILL RETURN TUESDAY IN ASSOCIATION WITH
THE REMNANTS OF TROPICAL DEPRESSION DOLLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED WITHIN NORTH CENTRAL MISSOURI THIS
EVENING.

STOFLET

In the hours before

Local storm report, Jul 27, 8:30 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             4 NW ATLANTA            39.94N 92.53W
07/27/2008  E1.00 INCH       MACON              MO   TRAINED SPOTTER

&&

GAMIS
Local storm report, Jul 27, 8:31 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
831 PM CDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND GST     4 NW ATLANTA            39.94N 92.53W
07/27/2008  E70 MPH          MACON              MO   TRAINED SPOTTER

&&

GAMIS
Local storm report, Jul 27, 8:59 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     FUNNEL CLOUD     EXCELLO                 39.63N 92.48W
07/27/2008                   MACON              MO   LAW ENFORCEMENT

            A FUNNEL CLOUD WAS REPORTED NEAR EXCELLO ON HIGHWAY 63.

&&

GAMIS
Local storm report, Jul 27, 9:01 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
901 PM CDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             BEVIER                  39.75N 92.56W
07/27/2008  E1.00 INCH       MACON              MO   LAW ENFORCEMENT

&&

GAMIS
Local storm report, Jul 27, 9:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 PM CDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             MACON                   39.74N 92.47W
07/27/2008  E1.75 INCH       MACON              MO   LAW ENFORCEMENT

0911 PM     HAIL             1 S MACON               39.72N 92.47W
07/27/2008  M1.50 INCH       MACON              MO   TRAINED SPOTTER

            HEAVY RAIN AND 2 INCH BRANCHES BLOWN FROM TREES.

&&

CUTTER
Local storm report, Jul 27, 9:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
931 PM CDT SUN JUL 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HEAVY RAIN       3 W NOVINGER            40.23N 92.76W
07/27/2008  M2.30 INCH       ADAIR              MO   TRAINED SPOTTER

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:07 PM CDTSevere Thunderstorm WarningEAXAdair, Sullivan38 min
Jul 27, 7:15 PM CDTSevere Thunderstorm WarningEAXPutnam15 min
Jul 27, 7:43 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan47 min
Jul 27, 8:27 PM CDTTornado WarningEAXMacon33 min
Jul 27, 8:29 PM CDTTornado WarningEAXMacon46 min
Jul 27, 8:35 PM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler, Sullivan12 hr
Jul 27, 8:41 PM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler41 hr
Jul 27, 8:52 PM CDTSevere Thunderstorm WarningEAXSchuyler38 min
Jul 27, 8:59 PM CDTTornado WarningEAXMacon, Randolph46 min
Jul 27, 9:02 PM CDTTornado WarningEAXMacon, Randolph33 min
Jul 27, 9:07 PM CDTFlash Flood WarningEAXMacon12 hr
Jul 27, 9:27 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler33 min
Jul 27, 11:53 PM CDTAreal Flood AdvisoryEAXRandolph6 hr
Jul 28, 4:14 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
Jul 28, 4:30 AM CDTRiver Flood WarningEAXCooper, Howard6 days
Jul 28, 6:03 AM CDTRiver Flood WarningEAXHoward22 hr
Jul 28, 8:29 AM CDTAreal Flood WarningEAXAdair, Mercer, Putnam, Schuyler, Sullivan7 hr
Jul 28, 3:19 PM CDTAreal Flood WarningEAXAdair, Chariton, Linn, Livingston, Macon, Mercer and 4 more24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.